Oklahoma, 2009

Hail and Damaging Winds in Oklahoma, August 5, 2009

August 5, 2009 · NWS OUN · 22 events in 10 counties and zones

A remnant cold front/outflow boundary moved into Oklahoma during the early morning hours and was located from northwest into southeast Oklahoma. Instability along and near the front allowed for showers and thunderstorms to develop by late morning, and continue through the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$83,000
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A remnant cold front/outflow boundary moved into Oklahoma during the early morning hours and was located from northwest into southeast Oklahoma. Instability along and near the front allowed for showers and thunderstorms to develop by late morning, and continue through the afternoon. Very heavy rainfall accompanied the thunderstorms, but as the thunderstorms became more intense, large hail and damaging winds were reported. The thunderstorms moved into northern Texas by late evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Aug 5, 1:10 PM CST, 20 minutes earlier.

Area forecast discussion, Aug 5, 1:10 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
210 PM CDT WED AUG 5 2009

.DISCUSSION...
SCATTERED SHOWERS/STORMS CONTINUE TO DEVELOP ACROSS PORTIONS OF
OKLAHOMA THIS AFTERNOON. SHOWERS AND STORMS WILL REMAIN POSSIBLE
INTO TONIGHT. INSTABILITY AND SHEAR WILL MAKE SEVERE STORMS POSSIBLE
THROUGH THIS EVENING. MEANWHILE... FRONT CONTINUES TO MOVE SOUTH
ACROSS CENTRAL OK EARLY THIS AFTN. THE FRONT IS EXPECTED TO
EVENTUALLY STALL LATER THIS AFTN. FRONT WILL GRADUALLY LIFT NORTH
THURSDAY... EVENTUALLY MOVING INTO KANSAS. WITH BOUNDARY STILL IN
THE FA THURSDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE TOMORROW. OTHERWISE... HOT TEMPS WILL CONT
ACROSS A GOOD PORTION OF THE FA AGAIN THURSDAY.

OVERALL...UPR RIDGE WILL CONTINUE TO GRADUALLY SHIFT EAST INTO THE
SOUTHEAST U.S. BY THIS WEEKEND. THIS WILL TAKE THE EDGE OFF OF
TEMPERATURES OVER THE WEEKEND WITH HIGHS IN MOST PLACES REMAINING
BELOW THE CENTURY MARK. MODELS INDICATE MAYBE A WEAK DISTURBANCE
MOVING FROM THE GULF INTO THE SOUTHERN PLAINS ON THE WEST SIDE OF
THE RIDGE LATE THIS WEEKEND. IF THIS OCCURS... WOULD LIKELY BRING
SOME MOISTURE TO THE AREA AT THE LEAST... WHICH WOULD LEAD TO MORE
HUMID CONDITIONS. SHOWERS AND STORMS MAY ALSO DEVELOP WITH THIS
DISTURBANCE ACROSS PORTIONS OF THE FA. HOWEVER... WILL KEEP FORECAST
DRY FOR NOW. MODELS SHOW RIDGE THEN BUILDING BACK WEST OF THE RIDGE
WITH THE HIGH EVENTUALLY BECOMING CENTERED OVER THE SOUTHERN
ROCKIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  73  98  76  98 /  30  20  10   0
HOBART OK         75 102  77 101 /  30  10  10   0
WICHITA FALLS TX  74 104  78 104 /  30  10  10   0
GAGE OK           69 102  73 100 /  30  10  10   0
PONCA CITY OK     72  94  77  97 /  20  20  10   0
DURANT OK         74  98  75  97 /  30  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

30/25
Hazardous weather outlook, Aug 5, 10:45 AM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT WED AUG 5 2009

OKZ004>048-050>052-TXZ083>090-061000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT WED AUG 5 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER MUCH OF NORTHERN INTO CENTRAL AND SOUTHEAST OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHEAST OF A LINE FROM
CHEYENNE... TO ANADARKO... TO DUNCAN AND MARIETTA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 1 PM
THROUGH 10 PM.

IMPACTS...
HAIL UP TO THE SIZE OF GOLFBALLS MAY DAMAGE CARS...ROOFS...AND
VEGETATION. WIND GUSTS TO 70 MPH MAY DAMAGE OUT-BUILDINGS AND
TREES...AND ALSO TOPPLE POWER POLES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
A WEAK COLD FRONT LOCATED ACROSS NORTHERN OKLAHOMA AT MIDDAY IS
EXPECTED TO MOVE SLOWLY SOUTH THIS AFTERNOON AND EVENING. WITH
AFTERNOON HEATING...INSTABILITY WILL INCREASE...ESPECIALLY IN THE
VICINITY OF THE FRONT WHERE SOMEWHAT BETTER LOW LEVEL MOISTURE WILL
POOL. CONVERGENCE ALONG THE FRONT COMBINED WITH THE HOT TEMPERATURES
WILL LIKELY BE SUFFICIENT TO OVERCOME THE CAP AND ALLOW FOR
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. THE COMBINATION
OF INSTABILITY AND DEEP LAYER SHEAR WILL BE FAVORABLE FOR SEVERE
STORM DEVELOPMENT ACROSS THE SLIGHT RISK AREA...WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS. THE STORMS MAY CONTINUE INTO THE
OVERNIGHT HOURS AIDED BY A STRENGTHENING LOW LEVEL JET.

PROBABILITY TABLE...
VALID THROUGH 500 AM CDT THURSDAY AUG 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR....40 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS MAY LINGER OVER PARTS OF NORTHERN AND
CENTRAL OKLAHOMA THURSDAY MORNING...BUT CHANCES FOR SEVERE STORMS
WILL BE LOW. THUNDERSTORM CHANCES WILL BE LIMITED THE REMAINDER OF
THE PERIOD AS AN UPPER LEVEL RIDGE BUILDS EASTWARD INTO THE SOUTHERN
PLAINS.

OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES WILL CONTINUE THROUGH THE EARLY PART OF NEXT WEEK.
THOSE WHO ARE PARTICULARLY SENSITIVE TO THE COMBINATION OF VERY WARM
TEMPERATURES AND HIGH HUMIDITY SHOULD TAKE APPROPRIATE PRECAUTIONS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
THURSDAY MORNING.

II/03/30

In the hours before

Special weather statement, Aug 5, 11:31 AM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1231 PM CDT WED AUG 5 2009

OKZ026-051745-
LINCOLN OK-
1231 PM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF SPARKS AT 1231 PM
CDT...MOVING SOUTHEAST AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

LAT...LON 3547 9666 3547 9672 3557 9687 3571 9673
      3563 9660 3547 9661

30
Special weather statement, Aug 5, 11:37 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1237 PM CDT WED AUG 5 2009

OKZ032-051800-
HUGHES OK-
1237 PM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF HOLDENVILLE AT 1238
PM CDT...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

LAT...LON 3507 9607 3488 9618 3503 9645 3515 9637

30
Special weather statement, Aug 5, 11:59 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1259 PM CDT WED AUG 5 2009

OKZ031-051815-
SEMINOLE OK-
1259 PM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SEMINOLE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF WEWOKA AT
1259 PM CDT...MOVING SOUTHEAST AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE... ALONG WITH
FREQUENT LIGHTNING.

LAT...LON 3513 9644 3512 9650 3530 9672 3541 9661
      3526 9644

30
Special weather statement, Aug 5, 12:06 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
106 PM CDT WED AUG 5 2009

OKZ048-051830-
ATOKA OK-
106 PM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER CHOCKIE AT 106 PM CDT...MOVING
SOUTHEAST AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE...ALONG WITH BRIEF
HEAVY RAIN AND FREQUENT LIGHTNING.

PEOPLE IN ATOKA COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

LAT...LON 3436 9597 3458 9609 3463 9609 3469 9596
      3469 9591 3462 9587 3461 9587 3460 9586
      3447 9577 3445 9578

30
Special weather statement, Aug 5, 12:30 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
130 PM CDT WED AUG 5 2009

OKZ048-051845-
ATOKA OK-
130 PM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER ATOKA RESERVOIR AT 130 PM
CDT...MOVING SOUTH AT 20 MPH. OTHER STRONG THUNDERSTORMS EXTEND
ALONG THE LINE FROM ATOKA RESERVOIR TO NEAR REDDEN.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN ATOKA COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

LAT...LON 3436 9579 3432 9606 3451 9612 3452 9609
      3455 9609 3460 9582

..SPEG.
Special weather statement, Aug 5, 12:32 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
132 PM CDT WED AUG 5 2009

OKZ012-013-019-051845-
LOGAN OK-GARFIELD OK-NOBLE OK-
132 PM CDT WED AUG 5 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...LOGAN AND NOBLE
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF COVINGTON AT 133 PM
CDT...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN GARFIELD...LOGAN AND NOBLE COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

LAT...LON 3625 9730 3612 9749 3633 9770 3645 9753

..SPEG.

The radar

The Norman radar (KTLX), 157 km away, was scanning. The volume nearest the first event began at 19:31 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 8 hail, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Atoka

When
August 5, 1:30 PM CST to 1:35 PM CST
Where
Atoka County, Caney to 4.93 mi W of Atoka
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.230, -96.210

Numerous power lines and trees were blown down. Several houses sustained major damage, including roofs being blown off. The damage was reported from five miles west of Atoka, east into the Atoka and Caney areas. Sporadic damage was also reported throughout the rest of the county. Monetary damage estimates were unavailable.

Thunderstorm Wind, Johnston

When
August 5, 1:30 PM CST
Where
Johnston County, Milburn
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.240, -96.550

Several large trees were blown down, some of them blocking roadways. One tree fell on a house. Monetary damage estimates were unavailable.

Thunderstorm Wind, Johnston

When
August 5, 1:45 PM CST to 1:47 PM CST
Where
Johnston County, Bromide
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
34.420, -96.500

A two-foot diameter trees was blown down. Monetary damages were estimated.

Thunderstorm Wind, Johnston

When
August 5, 2:00 PM CST to 2:02 PM CST
Where
Johnston County, Tishomingo
Measured
61 kt (70 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
34.230, -96.680

Two trees and a power line were blown down. Monetary damages were estimated.

Thunderstorm Wind, Johnston

When
August 5, 2:00 PM CST to 2:02 PM CST
Where
Johnston County, 4.73 mi E of Reagan
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
34.347, -96.637

Several power lines were blown down near the junction of Highway 7 and US 377. Monetary damages were estimated.

Thunderstorm Wind, Oklahoma

When
August 5, 2:20 PM CST to 2:22 PM CST
Where
Oklahoma County, 4.3 mi SSE of Nicoma Park
Measured
56 kt (64 mph) estimated gust
Property damage
$8,000
Reported by
Fire Department/Rescue
Coordinates
35.430, -97.300

A couple of power poles were blown down near SE 35th street and Hiwassee Road. Monetary damages were estimated.

Thunderstorm Wind, Marshall

When
August 5, 2:45 PM CST to 2:47 PM CST
Where
Marshall County, 0.96 mi NNW of Kingston
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.013, -96.726

Four utility poles/power lines were downed on Bounds Road. A large tree fell onto a house, and several small outbuildings were also destroyed. Monetary damage estimates were not available.

Thunderstorm Wind, Bryan

When
August 5, 2:47 PM CST to 2:49 PM CST
Where
Bryan County, 3.4 mi W of Mead
Measured
61 kt (70 mph) estimated gust
Reported by
Broadcast Media
Coordinates
34.000, -96.569

Large trees were snapped or downed at Johnson Creek Park on the east side of Lake Texoma. Monetary damage estimates were not available.

Thunderstorm Wind, Marshall

When
August 5, 2:50 PM CST to 2:52 PM CST
Where
Marshall County, 2.27 mi WSW of McBride
Measured
61 kt (70 mph) estimated gust
Reported by
Broadcast Media
Coordinates
33.927, -96.676

Four boathouses and numerous boats were heavily damaged at the Soldier Creek Marina. Numerous landing docks were damaged as well. Monetary damage estimates were not available.

Thunderstorm Wind, Carter

When
August 5, 3:15 PM CST to 3:17 PM CST
Where
Carter County, Springer
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
34.310, -97.140

Several trees were blown down. Monetary damages were estimated.

Hail, Stephens

When
August 5, 4:05 PM CST
Where
Stephens County, 1 mi N of Velma
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
34.474, -97.670

Hail, Stephens

When
August 5, 4:10 PM CST
Where
Stephens County, Velma
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
34.460, -97.670

Thunderstorm Wind, Stephens

When
August 5, 4:10 PM CST
Where
Stephens County, Velma
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.460, -97.670

Golf ball-size hail was also reported in Velma.

Lightning, Jefferson

When
August 5, 4:45 PM CST
Where
Jefferson County, Ringling
Property damage
$50,000
Reported by
Amateur Radio
Coordinates
34.180, -97.590

A house caught fire after being struck by lightning. Monetary damage estimates were not available.

Thunderstorm Wind, Johnston

When
August 5, 9:00 PM CST to 9:02 PM CST
Where
Johnston County, 3 mi NE of Tishomingo
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.261, -96.643

Minor damage occurred to a roof. Monetary damages were estimated.

Thunderstorm Wind, Johnston

When
August 5, 9:07 PM CST to 9:09 PM CST
Where
Johnston County, 0.69 mi NNW of Tishomingo
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.239, -96.685

A tree was blown onto a bridge. The bridge did not sustain any damage. Monetary damages were estimated.

Hail, Oklahoma

When
August 5, 9:39 PM CST
Where
Oklahoma County, 3.18 mi WNW of Valley Brook
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
35.421, -97.530

The hail was reported near the corner of SW 44th and Western Avenue.

Hail, Oklahoma

When
August 5, 9:43 PM CST
Where
Oklahoma County, 2.38 mi W of Valley Brook
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.407, -97.522

The hail was reported near the corner of SW 59th and Walker Avenue.

Hail, Oklahoma

When
August 5, 9:50 PM CST
Where
Oklahoma County, 2.24 mi ENE of (Okc)will Rogers Apt
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.406, -97.566

The hail was reported SW 59th Street and May Avenue.

Hail, Canadian

When
August 5, 10:12 PM CST
Where
Canadian County, Mustang
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
35.390, -97.720

The hail was reported on the west side of town.

Hail, Canadian

When
August 5, 10:15 PM CST
Where
Canadian County, Mustang
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
35.390, -97.720

The hail was reported at the Mustang police station.

Hail, Cleveland

When
August 5, 10:32 PM CST
Where
Cleveland County, 2 mi S of Norman
Measured
0.75 in hail
Reported by
Other Federal Agency
Coordinates
35.191, -97.440

The hail was reported by an off-duty NSSL employee.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2009Every state in 2009This day in weather historyWarnings in Oklahoma, August 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 193081, 193082, 193085, 193086, 193087, 193090, 193766, 193091, 193092, 193093, 193094, 193095, 193096, 193097, 193098, 193099, 193100, 193101, 193102, 193103, 193104, 193105.